# SDR HALA2009081700371

- Difficulty date: August 17, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 26,350 hours, 4,984 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Cut
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON WALKAROUND FOUND HYD LEAK COMING FROM   
RUDDER RATIO VALVE.  FOUND O-RINGS ON RUDDER RATIO VALVE CUT.  REMOVED AND REPLACED O-RINGS, LEAK CHECK OK.  OK FOR SERVICE.
